Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

A nonabelian two-dimensional cohomology for associative algebras


Authors: Paul Dedecker and Abraham S.-T. Lue
Journal: Bull. Amer. Math. Soc. 72 (1966), 1044-1050
MathSciNet review: 0210754
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Paul Dedecker, Le foncteur 𝐻𝑜𝑚 non abélien. Notion de poulpe, C. R. Acad. Sci. Paris 257 (1963), 2384–2387 (French). MR 0155878 (27 #5811)
  • 2. P. Dedecker, Les fondeurs Ext, H, C. R. Acad. Sci. Paris 258 (1964), 4891-4894. Premier dérivé du foncteur Hom non abélien, 259 (1964), 2054-2057.
  • 3. P. Dedecker, Cohomologie non abélienne, (Seminar notes), Faculté des Sciences de Lille (1965).
  • 4. Abraham S.-T. Lue, Non-abeliian cohomology of associative algebras, Quart. J. Math. Oxford Ser. (2) 19 (1968), 159–180. MR 0248199 (40 #1453)
  • 5. Saunders Mac Lane, Extensions and obstructions for rings, Illinois J. Math. 2 (1958), 316–345. MR 0098773 (20 #5228)
  • 6. Paul Dedecker and Armin Frei, Les relations d’equivalence des morphismes de la suite exacte de 2-cohomologie non abélienne, C. R. Acad. Sci. Paris Sér. A-B 262 (1966), A1298–A1301 (French). MR 0204483 (34 #4323a)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1966-11639-7
PII: S 0002-9904(1966)11639-7